# SDR SWAA2022031495800

- Difficulty date: August 8, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 42,883 hours, 22,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL UPPER SLIDING SEAL IS CRACKED / R&R RH HORIZONTAL UPPER SLIDING SEAL REF AMM 53-31-31.
